I have been on risperidal for a month now and it's worked great except for the pain in my breasts and a bit of weight gain . The dizziness and hypomania suddenly vanished during week three but my Pdoc wants to take me off of risperidone and put me on fanapt. The side effects to it are exactly the same as risperidal so what's the point in switiching? I am diagnosed as major depressive with psychotic features and anxiety disorder/ personality disorder NOS. isn't this stuff for schizophrenia? Worried about weaning off of risperidone, And going thru rocky few weeks with new meds where the bad side effects are the same! Too much prolactin and weight gain!! Is this stuff gonna make me crazy? I was hypomanic on risperidal for two weeks and not sleepy at all! Should I refuse the switch or ask for another one that doesnt mess wih being overheated easily and blood glucose? I mean why so many side effects! cant they make something potentially less toxic?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Oct 2011 • 1 answer
Updated 9 Jan 2018 • 11 answers
Updated 28 Jun 2012 • 1 answer
Updated 26 Sep 2013 • 1 answer
Updated 22 Aug 2017 • 1 answer